# SDR AALA20131103003

- Difficulty date: November 3, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 60,980 hours, 7,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAR LENS MISSING AT SEAT 25G EMERGENCY LIGHT.  REPLACED CLEAR LENS FOR SEAT 25G EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
